# SDR SWAA2017092116500

- Difficulty date: August 16, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 66,169 hours, 39,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A44104
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FIXED LEADING EDGE BULLNOSE SKIN CRACKED RIVETS, ALONG AFT EDGE, INBOARD OF PYLON.  REPAIRED SKIN IAW ER AND EA.
